MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. MORAY MICRO FORCEPS

UNITED STATES ENDOSCOPY GROUP, INC. MORAY MICRO FORCEPS
Model Number 00711889
Health Effect - Clinical Code Pancreatitis (4481)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The user of the device stated that pancreatitis could be caused by the fna needle.The device history record was reviewed and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.Statements from the instructions for use include: "if using the device through an fna needle, make sure to maintain eus visualization of forceps at all times during usage.Losing visualization of forceps may allow the end user to advance forceps too far, potentially injuring surrounding tissue or structures.The risks associated with using this device through an fna needle under eus guidance are similar to the risks incurred when standard eus fna is performed." the device subject of this complaint is not available for evaluation.The user of the device has declined further communication regarding this event.No further issues have been reported.
 
Event or Problem Description
The distributor reported that a patient developed pancreatitis following a procedure which included use of the moray micro forceps through a 19g fna needle for sampling a pancreatic cyst.The user of the device has declined to provide patient status or treatment information beyond the development on pancreatitis.

Brand Name
MORAY MICRO FORCEPS
Common Device Name
FORCEPS
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key11571051
Report Number1528319-2021-00011
Device Sequence Number11828654
Product Code FCL
UDI-Device Identifier00724995184094
UDI-Public(01)00724995184094
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2023
Device Model Number00711889
Device Catalogue Number00711889
Device Lot Number2008084
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1